# SDR AALA202501303498

- Difficulty date: January 29, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N323SG
- Make and model: Boeing 737823
- Aircraft serial: 44474
- Aircraft time: 12,920 hours, 4,811 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-A DOOR DIFFICULT TO OPEN. LUBRICATED LAVATORY-A DOOR HANDLE, OPERTIONAL CHECK GOOD. PER CMM 25-40-61.
